MathSciNet Relay Station
MathSciNet bibliographic data
MR2419934 08C15 (03C05 03C20 06B30 20E18 54H12)
Clark, D. M.; Davey, B. A.; Jackson, M. G.; Pitkethly, J. G. The axiomatizability of topological prevarieties. Adv. Math. 218 (2008), no. 5, 1604–1653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement